# SDR SWIA201641887

- Difficulty date: February 1, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 25,554 hours, 22,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS ADM DENT APPROXIMATELY 14" DIRECTLY BELOW THE HIGH PRESSURE AIR PANEL AT BS 640 BETWEEN STR 20L - STR 22L.  REPAIRED DENT APPROXIMATELY 14" BELOW THE HIGH PRESSURE AIR PANEL AT FS640 BETWEEN STR 20L-STR 22L IAW STS EA.
